# SDR FDEA201007292722

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 35,947 hours, 16,369 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 6-5450-7-5003A  P2 COMPLIANCE A .375" CRACK WAS FOUND PROPAGATING FROM A SCREW HOLE AT RIB NR 8 ON THE OTBD SIDE OF THE NR 2 PYLON. REPAIRED SRM 54-51-31 AND EO  6-5450-7-5003A P2 INSTRUCTIONS.
